On Sαrw-Homeomorphism in Topological Spaces

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    New class of homeomorphisms named as sαrw-homeomorphism and sαrw*-homeomorphism are explored & elaborated. Few basic properties are inspected. Their relations with some existing homeomorphisms in topological spaces are studied.  

  • Keywords


    homeomorphism; sαrw-homeomorphism and sαrw*-homeomorphism.

  • References


      [1] Arya S P, Gupta R [1974], On strongly continuous functions, Kyungpook Math.J 14,131-143.

      [2] Balachandran K, Sundaram P, Maki H [1991], On Generalized homeomorphisms in Topological Spaces, Fukuoka University, Ed., part III.40, 13-21.

      [3] Basavaraj M Ittanagi and Mohan V [2017], on semi α-regular weakly closed set in Topological spaces, Int J. of Math Archive 8(7), 197-204.

      [4] Basavaraj M. Ittanagi and Mohan V , On sαrw continuous and sαrw irresolute Maps in Topological Spaces (Accepted paper in JUSPS)

      [5] Gnanambal Y [1997], on generalized pre regular closed sets in topological spaces, Indian J Pure. Appl. Math. 28(3), 351-360.

      [6] Maki H, K. Balachandran, R.Devi [1982], Semi-generalized homeomorphisms and generalized semi homeomorphisms in Topological Spaces, Indian J.of Closed Maps, J. Karnatk Univ. Sci. 27 , 82-88.

      [7] Nagaveni N [1999],Studies on Generalizations of Homeomorphisms in Topological Spaces, Ph.D. Thesis, Bharathiar University,Coimbatore,

      [8] Shyla Isac Mary T, P. Thangavelu [2013], rps-homeomorphisms in Topological Spaces, Asian Journal of Current Engineering and Maths. 2(1), 74-76.

      [9] Stone M [1937], Application of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41,374- 481.

      [10] Sundaram P, Sheik John M [2000], On w-closed sets in topology, Acta Ciencia Indica 4,389-39.

      [11] Vadivel A, K. Vairamanickam [2010], rgα-Homeomorphisms in Topological Spaces, Int. Journal of Math. Analysis. 4, 881-890.

      [12] Wali R.S., Mandalgeri P.S [2014], on αrw–Continuous and αrw–Irresolute Maps in Topological Spaces 10(6), 14-24.


 

View

Download

Article ID: 26779
 
DOI: 10.14419/ijet.v7i4.10.26779




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.